RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2014, Volume 429, Pages 157–177 (Mi znsl6073)  

On quadratic forms generated by the Neumann functions

E. G. Prilepkina

Far Eastern Federal University, Vladivostok, Russia

Abstract: Quadratic forms depending on the values of Neumann functions are studied. Monotonic behavior under extension of domain and polarization was proved. Also the behavior of this quadratic form under conformal univalent mapping was researched. As an application, the distortion theorem generalizing the results of Dubinin, Kim in the case of finitely connected domain are derived.

Key words and phrases: Neumann function, quadratic form, univalent mapping, distortion theorem, angular derivative.

Full text: PDF file (244 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2015, 207:6, 909–922

UDC: 517.54
Received: 15.09.2014

Citation: E. G. Prilepkina, “On quadratic forms generated by the Neumann functions”, Analytical theory of numbers and theory of functions. Part 29, Zap. Nauchn. Sem. POMI, 429, POMI, St. Petersburg, 2014, 157–177; J. Math. Sci. (N. Y.), 207:6 (2015), 909–922

Citation in format AMSBIB
\Bibitem{Pri14}
\by E.~G.~Prilepkina
\paper On quadratic forms generated by the Neumann functions
\inbook Analytical theory of numbers and theory of functions. Part~29
\serial Zap. Nauchn. Sem. POMI
\yr 2014
\vol 429
\pages 157--177
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6073}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2015
\vol 207
\issue 6
\pages 909--922
\crossref{https://doi.org/10.1007/s10958-015-2414-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84949626018}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6073
  • http://mi.mathnet.ru/eng/znsl/v429/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:121
    Full text:34
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019